Quiver Grassmannians are projective varieties parametrizing subrepresentations of given dimension in a quiver representation. We define a class of quiver Grassmannians generalizing those which realize degenerate flag varieties. We show that each irreducible component of the quiver Grassmannians in question is isomorphic to a Schubert variety.We give an explicit description of the set of irreducible components, identify all the Schubert varieties arising, and compute the Poincar´e polynomials of these quiver Grassmannians.

Schubert Quiver Grassmannians / CERULLI IRELLI, Giovanni; Feigin, Evgeny; Reineke, Markus. - In: ALGEBRAS AND REPRESENTATION THEORY. - ISSN 1386-923X. - STAMPA. - 20:1(2017), pp. 147-161. [10.1007/s10468-016-9634-3]

Schubert Quiver Grassmannians

CERULLI IRELLI, GIOVANNI;
2017

Abstract

Quiver Grassmannians are projective varieties parametrizing subrepresentations of given dimension in a quiver representation. We define a class of quiver Grassmannians generalizing those which realize degenerate flag varieties. We show that each irreducible component of the quiver Grassmannians in question is isomorphic to a Schubert variety.We give an explicit description of the set of irreducible components, identify all the Schubert varieties arising, and compute the Poincar´e polynomials of these quiver Grassmannians.
File allegati a questo prodotto
File Dimensione Formato  
QuivGrassSchub_Reviewed.pdf

accesso aperto

Tipologia: Documento in Post-print (versione successiva alla peer review e accettata per la pubblicazione)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 340.47 kB
Formato Adobe PDF
340.47 kB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/963933
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact